RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 930–936 (Mi mz12100)  

Brief Communications

Exact Step-Like Solutions of One-Dimensional Shallow-Water Equations over a Sloping Bottom

A. V. Aksenovab, S. Yu. Dobrokhotovcd, K. P. Druzhkovad

a Lomonosov Moscow State University
b National Engineering Physics Institute "MEPhI", Moscow
c Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
d Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Keywords: shallow water, linearized system of equations, exact solution, symmetry operator, perturbation, asymptotics.

Funding Agency Grant Number
Russian Science Foundation 16-11-10282
This work was supported by the Russian Science Foundation under grant 16-11-10282.


DOI: https://doi.org/10.4213/mzm12100

Full text: PDF file (416 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 915–921

Bibliographic databases:

Received: 15.05.2018

Citation: A. V. Aksenov, S. Yu. Dobrokhotov, K. P. Druzhkov, “Exact Step-Like Solutions of One-Dimensional Shallow-Water Equations over a Sloping Bottom”, Mat. Zametki, 104:6 (2018), 930–936; Math. Notes, 104:6 (2018), 915–921

Citation in format AMSBIB
\Bibitem{AksDobDru18}
\by A.~V.~Aksenov, S.~Yu.~Dobrokhotov, K.~P.~Druzhkov
\paper Exact Step-Like Solutions of One-Dimensional Shallow-Water Equations over a Sloping Bottom
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 930--936
\mathnet{http://mi.mathnet.ru/mz12100}
\crossref{https://doi.org/10.4213/mzm12100}
\elib{http://elibrary.ru/item.asp?id=36448732}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 915--921
\crossref{https://doi.org/10.1134/S0001434618110354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059235269}


Linking options:
  • http://mi.mathnet.ru/eng/mz12100
  • https://doi.org/10.4213/mzm12100
  • http://mi.mathnet.ru/eng/mz/v104/i6/p930

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    References:16
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019